Skip to content
My WebMD Sign In, Sign Up

Announcements

Do you have Borderline Personality Disorder? This new Exchange has been developed so we can encourage each other, share tips to get through those down days, and/or just vent.
New Here
avatar
JM1313 posted:
I have been diagnosed with BPD and depression. My Dr. prescribed me Adderall and Seroquel. Any insights on to this combination of meds?
Reply
 
avatar
marysings responded:
Adderall is given to kids and adults who have ADD. It is also given to adults when they have a lot of 'no-energy' problems.

Seroquel is an antidepressant.

I've used Adderall before but didn't get much benefit out of it.

Trust your doctor and take the meds faithfully. If you are not getting any benefit after a few months, be sure to return to your doctor. DO NOT stop taking your meds without your doctor's supervision. Some meds have wicked side effects if you suddenly stop taking them.

All the best,
Mary
I'm strong willed and I tell it like it is. I make mistakes, I'm sometimes out of control, but I love and give with all my heart. Have patience with me as I heal.
 
avatar
iwanttostop responded:
was just diagnosed with bpd also i had other issue that i new about but this came as a surprise to me. taking medication feeds into my issues so i chose not two. although growing up i was forced to and they did not seem to help, there are a lot of Internet sight that can help you learn about these med and how they might work or not work together. welcome.
 
avatar
bakingbones responded:
Seroquel is a atypical antipsychotic not a anti-depressant
 
avatar
marysings replied to bakingbones's response:
Thank you for the correction.
I'm strong willed and I tell it like it is. I make mistakes, I'm sometimes out of control, but I love and give with all my heart. Have patience with me as I heal.
 
avatar
bakingbones responded:
No worries
Now we're bound to linger on We drink the fatal drop Then love until we bleed Then fall apart in parts


Spotlight: Member Stories

I was sexually and mentally abused for so long i began to fanatisize that a wonderful woman would come and save me it got so bad I just started talkin...More

Helpful Tips

how i feel every second of my day....
shaking shivering starting to cry feeling so lonely wanting to die and if you tell people the things that you do they still don't know all ... More
Was this Helpful?
6 of 12 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.